Day 4 of stims but 6 days since I started Lupron injections. After 6 days i truly thought i had it down, but I’ve made my stomach look like a banana you forgot about in your work desk drawer🤦🏻♀️. Between the headaches, the sweats and the “foggy” feeling I’m not sure which one I’m enjoying more? Lol oh and throw in some random joint pain to the mix. These are all standard side effects I’m told but honestly it’s not all too terrible. The headaches are intense and i can’t take anything except for Tylenol which does NOTHING but makes me feel like the Meds are doing its job, maybe? Sure?
The Fogginess is the most worrying. I had a monitoring appointment this morning and when I got to the parking lot I was like how the hell did I even get here?? The rest of the day at work wasn’t any better. My head and my heart are just somewhere else.
I have another monitoring appt on Wednesday where hopefully they will explain my blood tests and ultrasounds a little more since I’m worried my estrogen level is low. This was part of the reason my last cycle was cancelled. They told me to keep my Meds at the same doses so no changes.
Trying to stay happy, positive and stress free is nearly impossible when your pumping yourself full of hormones. Today I went through the entire spectrum of emotions. I laughed, cried, raged, stressed all in a matter of like 20 minutes! Such a rollercoaster!
No really though. I apologize in advance if we come into contact and I’m not my normal self. Because today is just the beginning of the intense mood swings. Pray for my poor husband. #IVFhusbandLivesMatter 😂
This is my affirmation for today. We are having our nightly pep talk with the follicles to please behave and grow big and strong eggs for us. If you are reading. Send prayers